# SDR SIMA200302005

- Difficulty date: January 18, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N731BE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145356
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FLT 4503 - DURING PREFLIGHT, CREW REPORTED ALL THE EMERGENCY LIGHTS TO BE INOPERATIVE.  AIRCRAFT WAS INSPECTED AND FERRIED TO BOS FOR REPAIR.  MAINTENANCE COLD NOT DUPLICATE DISCREPANCY AFTER AIRCRAFT LANDED IN BOS.  SUSPECT BATTERIES CHARGED DURING FLIGHT.  NO PARTS WERE CHANGED AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
